# SDR USAA2012122800016

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 35,952 hours, 20,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RIGHT OVERWING SLIDE HAS ONE FASTENER LOOSE.  MAINTENANCE TIGHTENED FASTENER ON RIGHT OVERWING SLIDE AS REQUIRED.
